I had Juvederm injected into my tear troughs, nasolabial folds, and the corners of my mouth last Monday. It's exactly a week later and although my tear troughs look great (despite a little bruising), something awful seems to be going on with my lower face. It feels like the Juvederm has moved from my nasolabial folds to my the sides of my upper lip! There are two giant lumps of Juvederm on either side of my upper lip and more worrisomely, it burns! It looks really awful -- it's changed my face and mouth a lot. I hate the way my mouth looks and the distance from my nose and lips has increased. (Unfavorably.)
I was reading about hyaluronidase on here. Has anyone had any experience with it? What can I do about all this? I'm scheduled to see my doctor tomorrow and I'm nervous that if he messed up on my Juvederm injections, he'll also mess up on the hyaluronidase ones! I'm desperate. I feel so depressed about this. I haven't gone out at all since last week. Someone, please help.